# SDR ASAA2018021723611

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,738 hours, 6,445 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC REPORTED A SHORT TIME FAULT CODE 75-30802, T25, SIGNALS DISAGREE.  ACFT GROUNDED.  REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06-400-802-F00.
